# SDR V0XR201007200003

- Difficulty date: July 20, 2010
- Submitted: July 20, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N851EX
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- Aircraft time: 26,589 hours, 28,809 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 85711423001
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) MOUNTING BRACKET ASSY FOR SECONDARY FLAP DRIVE CABLE COUPLING IS CRACKED.  R & R MOUNT BRACKET. W/C 2338
